This item still needs to be validated !
Title: A stochastic approach to insurance cycles
Authors: Goovaerts, Marc ×
De Vylder, FE
Kaas, Robert #
Issue Date: 1992
Series Title: Insurance: Mathematics & Economics vol:11 issue:2 pages:97-107
Abstract: A traditional method of dealing with solvency and equalization reserves in insurance is to make use of the classical ruin probability models. An analogy of a well-known physical model, known as the Feynman Path-integrals for imaginary times, is introduced in order to model the solvency of an insurance portfolio incorporating cycles. The aim is to construct a probabilistic model describing probability densities for the surplus of a portfolio in such a way that the classical trajectory satisfying a 2nd order differential equation is obtained as an expected trajectory. The advantage of this approach is that analytical expressions can be obtained for solvency margins and that the effects of pure solvency and the effect of cyclic behavior can be separated. In other words, a clear distinction is made between the classical idea of solvency and the equalization reserves due to cyclic trends. Interactions between one portfolio and other market portfolios can be described by means of this model
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science